# SDR 0102986310

- Difficulty date: August 21, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24227
- Aircraft time: 48,227 hours, 5,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEAT 9R, BETWEEN SEATS 2-4L, 26-31R, 51-65R, AND AT LAVATORY DOOR 2R.  RESEATED ELECTRICAL CONNECTORS.  REPLACED LIGHT ASSEMBLIES AND LAMPS AS REQUIRED.  OPERATIONAL CHECK NORMAL.
